A new two-parameter family of phase portraits in the problem of
Doklady Akademii Nauk, Tome 337 (1994) no. 5, pp. 611-614
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_5_a13,
author = {M. V. Shamolin},
title = {A new two-parameter family of phase portraits in the problem of},
journal = {Doklady Akademii Nauk},
pages = {611--614},
year = {1994},
volume = {337},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_5_a13/}
}
M. V. Shamolin. A new two-parameter family of phase portraits in the problem of. Doklady Akademii Nauk, Tome 337 (1994) no. 5, pp. 611-614. http://geodesic.mathdoc.fr/item/DAN_1994_337_5_a13/